# SDR SWIA200311675

- Difficulty date: January 3, 2003
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Aircraft time: 24,387 hours, 32,006 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Worn
- Location: Left Ob Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAPS WOULD NOT RETRACT, DISAGREEMENT WITH THE OUTBOARD PAIRS, WOULD NOT CORRECT.  FOUND LEFT OUTBOARD FLAP CONNECTOR TO HAVE FLUID INSIDE AND WORN BACKSHELL.  REPLACED CANNON PLUG AND BACKSHELL.  APPLIED SUPER CORR-B TO CANNON PLUG AND CONNECTORS.  OPS CHECK OF FLAP SYSTEM GOOD IAW 20-50-00 AND 27-50-00.
